# SDR HERA9519

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55635
- Make and model: Beech 1900C
- Aircraft serial: UC161
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Erroded
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 1481 - ON APPROACH TO LANDING AT ANC, THE LANDING GEAR HANDLE WAS SELECTED TO THE DOWN POSITION BUT DID NOT GET ANY LIGHTS INDICATING THE GEAR WAS DOWN AND LOCKED.  THE EMERGENCY EXTENSION HAND PUMP WAS PUMPED BUT THERE WAS NO INDICATION OF PRESSURE, BUT AFTER ABOUT 10 SECONDS THE THREE GREEN DOWN LIGHTS ILLUMINATED.  THE AIRCRFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LANDING GEAR MOTOR RELAY CONTACTS AND FOUND THEM TO BE ERRODED.  THE RELAY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
